# SDR ASAA2017062721214

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,541 hours, 11,609 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE CONTROL LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REF FIM 73-06 TASK 801. FOUND INTERMITTENT FAULT. RAN NR 1 ENGINE AND EEC LIGHT NOT ILLUMINATING. OK FOR SERVICE. FOUND MESSAGE 73-10131. PER AMM 78-31 TASK 801. NO FAULT AFTER RUN.
